# SDR DL72S992197

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 9660022001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

OUTBOARD FLAPS SPLIT WHEN FLAPS RETRACTED FROM 5 DEGS.  REPLACED RIGHT OUTBOARD FLAP TRANSMITTER.
